# SDR A6WA2019032546511

- Difficulty date: March 19, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332354S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO PILOTS AFT LOWER SIDE POST FITTING CRACKED.  REPLACED FITTING IAW SRM 51-42-21.
